본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

UNIFORM TOPOLOGY ON DIFFERENCE ALGEBRAS

SAEID, ARSHAM BORUMAND    (DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY OF KERMAN  );
  • 초록

    In this paper, we consider a collection of ideals of a difference algebra X. We use the concept of congruence relation with respect to ideals to construct a uniformity that induces a topology on X which makes this to a topological difference algebras. We study the properties of this topology regarding different ideals.


  • 주제어

    uniformity .   difference algebra .   ideals .   topological difference algebra.  

  • 참고문헌 (8)

    1. G. Birkhoff, Lattice Theory, New York, 1940 
    2. F. Hausdorff, Grunzunge de Mengenlehhre, Lepzing, 1914 
    3. Y. Imai and K. Iseki, On axiom systems of propositional calculi, XIV Proc. Japan Academy, 42 (1966), 19-22 
    4. I. M. James, Introduction to Uniform Spaces, Cambridge University Press, New York, 1990 
    5. K. D. Joshi, Introduction to General Topology, New Age International Publisher, India, 1997 
    6. J. Meng, difference algebras, Selected paper on BCK and BCI-algebras 1 (1992), 33-39 
    7. E. H. Roh, Y. B. Jun, S. Y. Kim, and W. H. Shim, On difference algebras, Kyungpook Math. J. 43 (2003), 407-414 
    8. W. Page, Topological Uniform Structures, Dover Publication, Inc. New York, 1988 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기